MAUDE Adverse Event Report: ARGON MEDICAL DEVICES OPTION ELITE 100CM RETRIEVABLE VENA CAVA FILTER SYSTEM; RETRIEVABLE IVC FILTER

ARGON MEDICAL DEVICES OPTION ELITE 100CM RETRIEVABLE VENA CAVA FILTER SYSTEM; RETRIEVABLE IVC FILTER
Model Number 352506100E
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The medwatch report (mw5096143) received from the fda did not indicate the user facility and no contact information was provided.Without the user facility's information, argon cannot request the return of the device for evaluation.The complaint cannot be confirmed.If additional information is provided in the future, a follow-up report will be provided.
 
Event or Problem Description
1 barb broke off and remained extravascular.

Brand Name
OPTION ELITE 100CM RETRIEVABLE VENA CAVA FILTER SYSTEM
Common Device Name
RETRIEVABLE IVC FILTER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key11020753
Report Number1625425-2020-00792
Device Sequence Number17099625
Product Code DTK
UDI-Device Identifier00886333222346
UDI-Public00886333222346
Combination Product (Y/N)N
PMA/510(K) Number
K143405
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2022
Device Model Number352506100E
Device Catalogue Number352506100E
Device Lot NumberQ1429690
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;